# SDR CALA2022090502259

- Difficulty date: September 2, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N76519
- Make and model: Boeing 737
- Aircraft serial: 30132
- Aircraft time: 38,573 hours, 13,167 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Channel
- Part number: 143A591136
- Condition: Cracked
- Location: Sta500f-500g
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 500F TO STA 500G R/H FLOOR TO SIDE WALL CHANNEL IS CRACKED. FOR ESFR ENTRY REQUIREMENTS REFERENCE FLEETCYCLE LOG 9817805 FOR WORK PERFORMED AND INSPECTION SIGNOFFS. FOR ESFR ENTRY PURPOSES, FLOOR SIDEWALL CHANNEL @ STA 500F TO 50 0G RH SIDE REPAIRED ON FLEETCYCLE NR 9817805, REFERENCE FOR WORK PERFORMED AND INSPECTION BUYBACKS ALSO ECRA 5311-02878, DIPS ELB LOG 9446739 AND 9446627 FOR ESFR ENTRY ONLY,
